# SDR SWAA050563

- Difficulty date: February 23, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 59,075 hours, 49,018 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 6557463
- Condition: Cracked
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND R1 DOOR ESCAPE SLIDE GIRT BAR, AFT FLOOR FITTING CRACKED.  REMOVED AND REPLACED R1 DOOR ESCAPE SLIDE FLOOR FITTING PER MM.
